Double-Speak in Spain over Gardasil Convulsions

Gardasil Side Effects
A Public Forum on Gardasil Side Effects

Tuesday, April 28, 2009

According to Reuters América Latina, Spain’s Agencia Española del Medicamento y Productos Sanitarios (AEMPS) and Europe’s Agencia Europea de Medicamentos (EMEA) have cleared Gardasil for take-off.

The two organizations have shrugged off any possibility that the continuing convulsions suffered by two young girls in Valencia, and by a third girl in the Balearic Islands, could be related to Gardasil. All the girls started convulsing and lost consciousness within hours of being injected with the anti-HPV vaccine. A few days later the entire batch of Gardasil was withdrawn, and although Spain’s vaccination program resumed shortly, its Ministry of Health convened a panel of experts to look into the matter.

MORE…

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.